# SDR UIEA2017120402350

- Difficulty date: December 1, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 92,398 hours, 17,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BPS73
- Part serial: 34780
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMALL EMERGENCY LIGHT ABOVE AFT MOST LEFT SIDE EXIT DOOR INOP( REPLACED M734 BATTERY PACK CHARGER IAW AMM 33-51-07. OPS CHECK NORMAL )
